# SDR AALA960788

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 99365347
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALONG FLOOR SUPPORT STATION 160 TO 200 AT CLIP NUT AREAS, CORROSION BEYOND LIMITS.  REPLACED ANGLE SUPPORT.  (M)
